# SDR AALA20111114TUL01

- Difficulty date: November 13, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 67,379 hours, 23,692 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

NAS - INFLIGHT PUJ-MIA.  CREW REPORTED LEFT BLEED DUCT LEAK WARNING FOLLOWED BY ODOR IN COCKPIT.  EMERGENCY DECLARED FLIGHT DIVERTED NAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT CURRENTLY UNDERGOING MAINTENANCE.  SYSTEM GROUND CHECK NORMAL OPERATION.
